advertisement
Question
Posted by: Rich | 2018/04/18

Periods have stopped

I was using injection to prevent myself from getting pregnant so i decided to stop using it since i stopped i haven't seen my periods and its been a year now

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2018/04/24

I would suggest that you see a  doctor. The effect of the injection can sometimes last longer than a year, but you should check that there are no other problems.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement